# SDR A8ZR20180828002

- Difficulty date: June 7, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Filed by: Aersale Inc, repair station A8ZR580Y
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- Aircraft time: 37,014 hours, 49,615 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 240.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN AT BS 240.5 BETWEEN STRINGERS 29P & 30P WAS DENTED.  REPAIRED IAW EA 42-2018-040, REV A-P2.
